# SDR FDEA201901090092

- Difficulty date: January 9, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 1250 RBL 48 HAS TWO AREAS DAMAGED. (MKD) 0000721523 : REPAIRED DAMAGED SEAT TRACK REF SRM 53-00-52-2R FIG 201 REPAIR 7, SRM 51-41-01, AND DWG SR10-53-002. "MAJOR REPAIR"  0000225357.
